Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 106–106 | Cite as

Dasatinib/imatinib

Serous retinal detachment and ocular inflammation: 2 case reports
Case report
  • 22 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, two patients (one man and one woman; aged 32−41 years) were described, who developed serous retinal detachment and ocular inflammation during a treatment with imatinib [imatinib mesylate] or dasatinib for chronic myeloid leukaemia [routes and time to reactions onsets not stated].

Case 1: A 32-year-old woman developed serous retinal detachment and ocular inflammation during a treatment with imatinib.

The woman had chronic myeloid leukaemia (CML) since eight years. She presented with complaints of sudden bilateral painless loss of vision since 10 days. She had been receiving treatment with imatinib at a cumulative dose of 400 mg/day for past six years. The best corrected visual acuity (BCVA) in the right eye was 6/36, N18 and 3/60, N36 in the left eye....

Reference

  1. Mistry S, et al. Vogt-Koyanagi-Harada disease like presentation in patients with chronic myeloid leukemia. American Journal of Ophthalmology Case Reports 10: 221-225, Jun 2018. Available from: URL: http://doi.org/10.1016/j.ajoc.2018.03.010 - IndiaCrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations